# SDR ASAA2023100345437

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,131 hours, 18,514 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC ROUTE DOES NOT MATCH FO'S DU ROUTE. GROUNDED - YES. RESET FMC L & R PERFORMED BITE TEST PASSED PER B737-800 FIM 34-81-801.
